Browse "College of Natural Sciences(자연과학대학)" by Issue Date

Jump to a point in the index:

Showing results 1 to 20 of 23217

1

l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

2

Structural diversity and flexibility of diabodies

Kwon, Na-Young; Kim, Youngjin; Lee, Jie-Ohresearcher, METHODS, v.154, pp.136 - 142, ACCEPT

3

A logarithmic chemotaxis model featuring global existence and aggregation

Desvillettes, Laurent; Kim, Yong-Jungresearcher; Trescases, Ariane; Yoon, Changwook, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.50, pp.562 - 582, 2019-12

4

Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

5

The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

6

Facile synthesis of mesoporous zeolite Y using seed gel and amphiphilic organosilane

Venkatesan Chithravel; Park, Hongjun; Kim Jaeheon; Lee Seungjun; Ryoo, Ryongresearcher, MICROPOROUS AND MESOPOROUS MATERIALS, v.288, 2019-11

7

Effect of charge on in vivo adhesion stability of catechol-conjugated polysaccharides

Hong, Sang Hyeon; Ryu, Ji Hyun; Lee, Haeshinresearcher, JOURNAL OF INDUSTRIAL AND ENGINEERING CHEMISTRY, v.79, pp.425 - 430, 2019-11

8

Magnetic force theory combined with quasi-particle self-consistent GW method

Yoon, Hongkee; Jang, Seung Woo; Sim, Jae-Hoon; Kotani, Takao; Han, Myung Joonresearcher, JOURNAL OF PHYSICS-CONDENSED MATTER, v.31, no.40, 2019-10

9

PEGylated substance P augments therapeutic angiogenesis in diabetic critical limb ischemia

Park, Hyun-Ji; Kim, Suna; Jeon, Eun Je; Song, In Taek; Lee, Haeshinresearcher; Son, Youngsook; Hong, Hyun Sook; et al, JOURNAL OF INDUSTRIAL AND ENGINEERING CHEMISTRY, v.78, pp.396 - 409, 2019-10

10

SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

11

Wavelength-encoded laser particles for massively multiplexed cell tagging

Martino, Nicola; Kwok, Sheldon J. J.; Liapis, Andreas C.; Forward, Sarah; Jang, Hoon; Kim, Hwi-Min; Wu, Sarah J.; et al, NATURE PHOTONICS, v.13, no.10, pp.720 - +, 2019-10

12

Epitaxially aligned submillimeter-scale silver nanoplates grown by simple vapor transport

Yoo, Youngdong; Kim, Si-in; Han, Sol; Lee, Hyoban; Kim, Jihwan; Kim, Han Sung; Ahn, Jae-Pyoung; et al, NANOSCALE, v.11, no.37, pp.17436 - 17443, 2019-10

13

Nanomechanical characterization of quantum interference in a topological insulator nanowire

Kim, Minjin; Kim, Jihwan; Hou, Yasen; Yu, Dong; Doh, Yong-Joo; Kim, Bongsooresearcher; Kim, Kun Woo; et al, NATURE COMMUNICATIONS, v.10, 2019-10

14

Tunable Regulatory Activities of 1,10-Phenanthroline Derivatives towards Acid Sphingomyelinase and Zn(II)-Amyloid-beta

이예림; 임미희researcher, 대한화학회 대전충남세종지부 학술대회, 대한화학회 대전충남세종지부 학술대회, 2019-09-19

15

Redox-Active Behavior of a Tridentate Bis(phosphinophenyl)phosphido Ligand at a Cobalt Center

김세지; 이윤호researcher, 2019 대한화학회 대전충남세종지부 학술대회, 대한화학회, 2019-09-19

16

Method and apparatus for analyzing protein-protein interaction on single molecule level within the cellular environment

Yoon, Tae-Youngresearcher, 2019-09-03

17

The regularity of partial elimination ideals, Castelnuovo normality and syzygies

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.533, pp.1 - 16, 2019-09

18

CHAIN EQUIVALENCE ON QUATERNIONS WITH TRIVIAL SUM

Baek, Sanghoonresearcher, TRANSFORMATION GROUPS, v.24, no.3, pp.713 - 720, 2019-09

19

Bio-inspired incorporation of functionalized graphene oxide into carbon nanotube fibers for their efficient mechanical reinforcement

Kim, Young-Jin; Park, Junbeom; Yang, Cheol-Min; Jeong, Hyeon Su; Kim, Seung Min; Han, Sang Wooresearcher; Yang, Beomjoo; et al, COMPOSITES SCIENCE AND TECHNOLOGY, v.181, 2019-09

20

Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

Discover

Type

Open Access

Date issued

Subject

. next

rss_1.0 rss_2.0 atom_1.0